MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BOSTON SCIENTIFIC RADIAL JAW 4 2.8MM; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION BOSTON SCIENTIFIC RADIAL JAW 4 2.8MM; FORCEPS, BIOPSY, NON-ELECTRIC
Catalog Number M00513330
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Biopsy forceps tip and needle broke off whilst taking a biopsy from the patients stomach.Thorough inspection of the patients stomach and duodenum carried out.Located the spike and removed using a new set of forceps.Reported to the manufacturer via the representative.Fda safety report id #: (b)(4).

Brand Name
BOSTON SCIENTIFIC RADIAL JAW 4 2.8MM
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
MDR Report Key10288859
Report NumberMW5095566
Device Sequence Number2624157
Product Code FCL
UDI-Device Identifier08714729745549
UDI-Public01087147297455491723012710251190
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2023
Device Catalogue NumberM00513330
Device Lot Number25119030
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight73